Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016 (2016), Article ID 2601601, 16 pages
http://dx.doi.org/10.1155/2016/2601601
Research Article

Asymptotic Theory in Model Diagnostic for General Multivariate Spatial Regression

1Department of Mathematics, Haluoleo University, Kendari, Indonesia
2Department of Geological Engineering, Haluoleo University, Kendari, Indonesia

Received 25 March 2016; Revised 13 July 2016; Accepted 28 July 2016

Academic Editor: Andrei I. Volodin

Copyright © 2016 Wayan Somayasa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wayan Somayasa, Gusti N. Adhi Wibawa, La Hamimu, and La Ode Ngkoimani, “Asymptotic Theory in Model Diagnostic for General Multivariate Spatial Regression,” International Journal of Mathematics and Mathematical Sciences, vol. 2016, Article ID 2601601, 16 pages, 2016. doi:10.1155/2016/2601601